-
Smart Choice
ANALGESICS ACETAMINOPHEN SUPPOSITORY 650MG COMPARE TO TYLENOL (12/BX)
PH086StockAcetaminophen Suppositories, USP temporarily reduces fever, relieves minor aches, pains and headache. 650Mg suppositories provide fast relief of your symptoms.
Acetaminophen Suppositories, USP temporarily reduces fever, re…
Your Price: Login for Pricing -
ANALGESICS PAIN RELIEF LIDOCAINE CREAM 4% STRENGTH 0.53OZ / 15GM TUBE COMPARE TO ASPERCREME (36/CS)
PH583ASStockThis Pain Relief Cream contains 4% lidocaine and temporarily relieves minor pain.
This Pain Relief Cream contains 4% lidocaine and temporarily r…
Your Price: Login for Pricing -
Smart Choice
PATCH ANALGESICS PAIN RELIEF ULTRA STRENGTH BENGAY (4/BX 36BX/CS)
PH252StockThis Ultra Strength BENGAY Pain Relieving Patches provide concentrated, deep, penetrating heat in a self-adhesive patch that targets your pain so you have more flexibility and mobility in your muscles and joints. Apply one BENGAY Pain...
This Ultra Strength BENGAY Pain Relieving Patches provide conc…
Your Price: Login for Pricing -
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 32OZ PUMP BIOFREEZE (16/CS)
748-13429StockBiofreeze Professional Gel effectively alleviates pain from backaches, arthritis, sore muscles and joints, sprains, strains, and bruises. It features an optimized formula that is made with U.S. Pharmacopeia-grade ingredients and is free of parabens and...
Biofreeze Professional Gel effectively alleviates pain from ba…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS IBUPROFEN 100MG LIQUID F/CHILDREN 8OZ BTL COMPARE TO CHILDRENS MOTRIN MADE USA (24/CS)
PH173StockChildren’s Ibuprofen provides temporary relief of minor aches and pains and reduces fever. Oral suspension NSAID
Children’s Ibuprofen provides temporary relief of minor aches …
Your Price: Login for Pricing -
Smart Choice
ANALGESICS MIGRAINE FORLMULA COATED CAPLET MADE USA (APAP ASPIRIN CAFFEINE) COMPARE TO EXCEDRIN MIGRAINE MADE USA (100/BTL 24/CS)
PH283StockThis migraine formula pain reliever contains acetaminophen, aspirin and caffeine to treat migraine headaches.
This migraine formula pain reliever contains acetaminophen, as…
Your Price: Login for Pricing -
Smart Choice
Your Price: Login for Pricing -
Smart Choice
ANALGESICS ACETAMINOPHEN 500MG CAPLETS COMPARE TO X-STRENGTH TYLENOL MADE USA (1000/BTL 12/CS)
PH006StockThese Acetaminophen Caplets are designed for the temporary relief of minor aches and pains associated with the common cold, headache, toothache and muscular aches. Active ingredient: Acetaminophen 500 mg Extra strength Non-aspirin Compare to the...
These Acetaminophen Caplets are designed for the temporary rel…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS ASPIRIN LOW DOSE 81MG TABLETS ENTERIC COATED COMPARE TO BAYER LOW DOSE MADE USA (1000/BTL)
PH190StockAdult Low Dose Aspirin Tablets help relieve pain. Active ingredient: Aspirin 81 mg Enteric coated Compare to the active ingredient in Bayer Low Dose Enteric Coated Aspirin
Adult Low Dose Aspirin Tablets help relieve pain. Active in…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS HEMORRHOIDAL SUPPOSITORY COMPARE TO PREPARATION H (12/BX)
PH161Non-StockHemorrhoidal Suppositories provide prompt, soothing relief from painful burning, itching and discomfort. Shrink swollen hemorrhoidal tissue Protected irritated tissue Relieve internal and external discomfort Compare to the active ingredients in...
Hemorrhoidal Suppositories provide prompt, soothing relief fro…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE & JOINT 2.5% MENTHOL 3OZ TUBE COMPARE TO BENGAY VANISHING SCENT (72/CS)
PH139StockMuscle & Joint Vanishing Scent Gel contains 2.5% menthol to temporarily relieves the minor aches and pains of muscles and joints associated with simple backache, arthritis, strains, bruises and sprains. Compare to the active ingredient in...
Muscle & Joint Vanishing Scent Gel contains 2.5% menthol t…
Your Price: Login for Pricing -
Smart Choice
Your Price: Login for Pricing -
Smart Choice
ANALGESICS ACETAMINOPHEN 500MG CAPLET COMPARE TO TYLENOL PM MADE USA (50/BTL 24/CS)
PH118MNon-StockNon-Aspirin PM Extra Strength is a non-habit forming pain reliever and nighttime sleep aid. Active ingredients: Acetaminophen 500 mg; Diphenhydramine HCl 25 mg Compare to the active ingredients in Tylenol® PM caplets
Non-Aspirin PM Extra Strength is a non-habit forming pain reli…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS ASPIRIN 325MG TABLETS 5GR COMPARE TO BAYER ASPIRIN MADE USA (1000/BTL 12/CS)
PH008Non-StockAspirin provides temporary relief of pain and fever of colds and flu, neuralgia, headache, muscular aches and pains, toothache, menstrual pain, minor pain and inflammation of arthritis and other rheumatic diseases. 325 mg tablets
Aspirin provides temporary relief of pain and fever of colds a…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS ASPIRIN 325MG TABLETS ENTERIC COATED (1000/BTL 12/CS)
PH013Non-StockEnteric Coated Aspirin is used for the temporary relief of minor aches and pains due to, headache, toothache, muscle pain, minor pain of arthritis, menstrual pain and colds. Active ingredient: Aspirin 325 mg Gentler on the stomach than uncoated...
Enteric Coated Aspirin is used for the temporary relief of min…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS HEMORRHOIDAL MEDI-PADS COMPARE TO TUCKS (100/TB)
PH906Non-StockThese Hemorrhoidal Medi-pads are comparable to Tucks.
These Hemorrhoidal Medi-pads are comparable to Tucks.
Your Price: Login for Pricing -
Smart Choice
ANALGESICS IBUPROFEN 200MG TABLETS COMPARE TO ADVIL MADE USA (1000/BTL 12/CS)
PH094StockIbuprofen Tablets temporarily relieve minor aches and pains due to headache, toothache, backache, the common cold, muscular aches and the minor pain of arthritis. They also temporarily reduce fever. Active ingredient: Ibuprofen 200 mg Compare to the...
Ibuprofen Tablets temporarily relieve minor aches and pains du…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 1 GAL PUMP BIOFREEZE (4GAL/CS)
748-13433Non-StockBiofreeze Professional Gel effectively alleviates pain from backaches, arthritis, sore muscles and joints, sprains, strains, and bruises. It features an optimized formula that is made with U.S. Pharmacopeia-grade ingredients and is free of parabens and...
Biofreeze Professional Gel effectively alleviates pain from ba…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 1 GAL PUMP COLDSPOT (EA)
158-081542976Non-StockThis Point Relief ColdSpot is designed for quick pain relief in the muscles, joints, and tendons. This pain solution provides temporary relief from back aches, arthritis, bruises, and sprains. Pain relief gel designed for sore muscles, tendons, and...
This Point Relief ColdSpot is designed for quick pain relief i…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 32OZ PUMP COLDSPOT (EA)
158-081542968Non-StockThis Point Relief ColdSpot is designed for quick pain relief in the muscles, joints, and tendons. This pain solution provides temporary relief from back aches, arthritis, bruises, and sprains. Pain relief gel designed for sore muscles, tendons, and...
This Point Relief ColdSpot is designed for quick pain relief i…
Your Price: Login for Pricing -
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 3OZ ROLL ON BIOFREEZE (12/BX 12BX/CS)
748-11808Non-StockBioFreeze Gel is cold therapy pain relief that is fast acting, starting to work in 3 minutes, and provides up to 8 hours of pain relief. Unique cold therapy formula with Ilex Greaseless, stainless and vanishing scent Can be used with any and all...
BioFreeze Gel is cold therapy pain relief that is fast acting,…
Your Price: Login for Pricing -
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 4OZ SPRAY BIOFREEZE 360 (12/BX 6BX/CS)
748-13422Non-StockBiofreeze Professional 360° Spray makes applying Biofreeze much easier. It features a continuous flow that even works upside down to reach those hard-to-reach places like the middle back, neck and other lower extremities. Effectively alleviates pain...
Biofreeze Professional 360° Spray makes applying Biofreeze muc…
Your Price: Login for Pricing -
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 4OZ TUBE COLORLESS BIOFREEZE (12/BX 12BX/CS)
748-13410Non-StockBiofreeze Professional Gel effectively alleviates pain from backaches, arthritis, sore muscles and joints, sprains, strains, and bruises. It features an optimized formula that is made with U.S. Pharmacopeia-grade ingredients and is free of parabens and...
Biofreeze Professional Gel effectively alleviates pain from ba…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE RUB STARTER KIT GEL SPRAY & ROLL ON BIOFREEZE (12/BX)
748-13439Non-StockBioFreeze Gel is cold therapy pain relief that is fast acting, starting to work in 3 minutes, and provides up to 8 hours of pain relief...
BioFreeze Gel is cold therapy pain relief that is fast acting,…
Your Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEVER CREAM 2.7OZ TUBE ASPERCREME W/LIDOCAINE 4% (EA)
PH478-3494StockThis is Analgesic pain reliver cream.
This is Analgesic pain reliver cream.
Your Price: Login for Pricing
-
Smart Choice
ANALGESICS ACETAMINOPHEN SUPPOSITORY 650MG COMPARE TO TYLENOL (12/BX)
PH086 StockYour Price: Login for Pricing -
ANALGESICS PAIN RELIEF LIDOCAINE CREAM 4% STRENGTH 0.53OZ / 15GM TUBE COMPARE TO ASPERCREME (36/CS)
PH583AS StockYour Price: Login for Pricing -
Smart Choice
PATCH ANALGESICS PAIN RELIEF ULTRA STRENGTH BENGAY (4/BX 36BX/CS)
PH252 StockYour Price: Login for Pricing -
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 32OZ PUMP BIOFREEZE (16/CS)
748-13429 StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS IBUPROFEN 100MG LIQUID F/CHILDREN 8OZ BTL COMPARE TO CHILDRENS MOTRIN MADE USA (24/CS)
PH173 StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS MIGRAINE FORLMULA COATED CAPLET MADE USA (APAP ASPIRIN CAFFEINE) COMPARE TO EXCEDRIN MIGRAINE MADE USA (100/BTL 24/CS)
PH283 StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF LIDOCAINE CREAM 5% MAX STRENGTH 5.5OZ JAR COMPARE TO ASPERCREME (EA)
PH583V StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS ACETAMINOPHEN 500MG CAPLETS COMPARE TO X-STRENGTH TYLENOL MADE USA (1000/BTL 12/CS)
PH006 StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS ASPIRIN LOW DOSE 81MG TABLETS ENTERIC COATED COMPARE TO BAYER LOW DOSE MADE USA (1000/BTL)
PH190 StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS HEMORRHOIDAL SUPPOSITORY COMPARE TO PREPARATION H (12/BX)
PH161 Non-StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE & JOINT 2.5% MENTHOL 3OZ TUBE COMPARE TO BENGAY VANISHING SCENT (72/CS)
PH139 StockYour Price: Login for Pricing -
Smart Choice
PATCH ANALGESICS PAIN RELIEF 5.67IN X 3.62IN LG SALONPAS (6/BX)
PH845 StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS ACETAMINOPHEN 500MG CAPLET COMPARE TO TYLENOL PM MADE USA (50/BTL 24/CS)
PH118M Non-StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS ASPIRIN 325MG TABLETS 5GR COMPARE TO BAYER ASPIRIN MADE USA (1000/BTL 12/CS)
PH008 Non-StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS ASPIRIN 325MG TABLETS ENTERIC COATED (1000/BTL 12/CS)
PH013 Non-StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS HEMORRHOIDAL MEDI-PADS COMPARE TO TUCKS (100/TB)
PH906 Non-StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS IBUPROFEN 200MG TABLETS COMPARE TO ADVIL MADE USA (1000/BTL 12/CS)
PH094 StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 1 GAL PUMP BIOFREEZE (4GAL/CS)
748-13433 Non-StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 1 GAL PUMP COLDSPOT (EA)
158-081542976 Non-StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 32OZ PUMP COLDSPOT (EA)
158-081542968 Non-StockYour Price: Login for Pricing -
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 3OZ ROLL ON BIOFREEZE (12/BX 12BX/CS)
748-11808 Non-StockYour Price: Login for Pricing -
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 4OZ SPRAY BIOFREEZE 360 (12/BX 6BX/CS)
748-13422 Non-StockYour Price: Login for Pricing -
ANALGESICS PAIN RELIEF GEL MUSCLE RUB 4OZ TUBE COLORLESS BIOFREEZE (12/BX 12BX/CS)
748-13410 Non-StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEF GEL MUSCLE RUB STARTER KIT GEL SPRAY & ROLL ON BIOFREEZE (12/BX)
748-13439 Non-StockYour Price: Login for Pricing -
Smart Choice
ANALGESICS PAIN RELIEVER CREAM 2.7OZ TUBE ASPERCREME W/LIDOCAINE 4% (EA)
PH478-3494 StockYour Price: Login for Pricing